# SDR YENA2024091001241

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 73,691 hours, 26,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 68 LH LOWER INBD HOLEN OF DOOR STOP FITTING N1 AREA CRACK D = 0.135INCH; REF AEROMAN N/R 2024- 501342, PERFORMED REPAIR IAW A320 SRM 53-41-12-300-011. REF FUR A320 -53-1712.
